# SDR 96ZZZX4104

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210PD
- Make and model: Enstrm F28F
- Aircraft serial: 805
- Engine: Lyc HIO360F1AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Cover
- Part number: 68795
- Condition: Grooved
- Location: Engine
- Part time: 547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED DUE TO ROTOR BLADE STRIKE.  FOUND SEVERAL DEEP RINGS WORN IN ROCKER COVERS WHERE ROCKER SHAFTS RIDE.  (NOT CAUSED BY ACCIDENT.)  SUBMITTER STATED THIS PROBLEM HAS BEEN CORRECTED ON OTHER TYPES OF LYCOMINGS BY INSTALLATION OF PLASTIC THRUST BUTTONS, BUT NOT ON THIS TYPE.
